Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the analytic extension of functions defined by double power series


Author: W. B. Ford
Journal: Trans. Amer. Math. Soc. 7 (1906), 260-274
MSC: Primary 26B30; Secondary 30B10
MathSciNet review: 1500748
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B30, 30B10

Retrieve articles in all journals with MSC: 26B30, 30B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500748-8
PII: S 0002-9947(1906)1500748-8
Article copyright: © Copyright 1906 American Mathematical Society